Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 867–875 (Mi zvmmf1660)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for the elements of inverse matrices under the conditions of regularity criteria

A. I. Perov

Voronezh State University, Faculty of Applied Mathematics, Informatics and Mechanics

Full text: PDF file (1152 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 833–841

Bibliographic databases:
UDC: 519.614
MSC: Primary 15A45; Secondary 15A09, 15A60
Received: 21.03.1997

Citation: A. I. Perov, “Estimates for the elements of inverse matrices under the conditions of regularity criteria”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 867–875; Comput. Math. Math. Phys., 39:6 (1999), 833–841

Citation in format AMSBIB
\Bibitem{Per99}
\by A.~I.~Perov
\paper Estimates for the elements of inverse matrices under the conditions of regularity criteria
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 867--875
\mathnet{http://mi.mathnet.ru/zvmmf1660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698705}
\zmath{https://zbmath.org/?q=an:0970.15012}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 833--841


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1660
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Atomanichenko, A. I. Perov, “Bounds of determinants of matrices satisfying the Hadamard and Brauer conditions”, Comput. Math. Math. Phys., 41:2 (2001), 161–166  mathnet  mathscinet  zmath  elib
    2. Perov A.I., “New stability criteria for constant-coefficient linear systems”, Autom Remote Control, 63:2 (2002), 189–199  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:78
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022